# SDR USA2002F00010

- Difficulty date: May 15, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EMERGENCY LIGHTS AT ROWS, 13, 16, AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.
